American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hatem A. Fayed and Amir F. Atiya. A novel series expansion for the multivariate normal probability integrals based on Fourier series. Math. Comp. 83 (2014) 2385-2402.
Abstract, references, and article information   
View Article: PDF

[2] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[3] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Strela and E. E. Tyrtyshnikov. Which circulant preconditioner is better?. Math. Comp. 65 (1996) 137-150. MR 1325875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vittorio Massidda. Analytical calculation of a class of integrals containing exponential and trigonometric functions . Math. Comp. 41 (1983) 555-557. MR 717702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1